# SDR DALA2018111436616

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 75,403 hours, 55,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERG LIGHTS INOP 10-26, 27-33. R/R BATTERIES IN EMERG BATT PACKS OVERHEAD BIN 10,27,33. LIGHTS NOW OP NML. ALL WORK PER MD88 AMM 33-53. (LP4695976)
